# SDR HALA0600433

- Difficulty date: June 4, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 63,873 hours, 11,555 cycles
- Engine: Pwa PW4060
- Engine time: 63,615 hours, 11,504 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: B-Nut
- Condition: Loose
- Location: Oil System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RT OIL CONSUMPTION HIGH, ABOUT 2 QT PER HR.  JUST PRIOR DESCENT 4 QTS ON DESCENT 1 QT, ON LANDING 3 QTS, ON SHUTDOWN 11 QT.  FOUND B-NUT ON EEC OIL TEMP THERMOCOUPLE PROBE LOOSE.  TIGHTENED AND RESAFTIED B-NUT.  RESERVICED TO ENGINE SPECIFICATIONS, MOTORED AND IDLE RUN NR 2 ENG FOR 5 MINS.  NO DEFECTS OR LEAKS NOTED.
